HI my name is Alex a 30 year old male asian living in the Philippines, I was diagnosed with HIV in early 2009 and did nothing about it I just lived a healthy life without alcohol and cigarettes and lots of exercise I continued with my life without any HIV medication, about a month ago January 2013 I finally accepted what I have and seek for treatment I am positive HIV-1 , negative in Hepatitis and Syphilis with cd4 to 97, my doctor decided I should be in cotrimoxazole 800mg/160mg and isoniazid for prophylaxis purporses. All test are negative, finaly after 3 weeks on prophylaxis with the said medications I was ready and given my ARV they gave me Efavirenz 600mg once a day every 8pm before bed time and Lamivudine 150mg & Zidovudine 300 mg (Avocomb Tablets) that I take 2x/day 8am & pm. So third week on my cotri & Isoniazid prophylaxis my ARVs was incorporated. It has been on my 9th day on ARV when suddenly mosquito like bites appeared on my arm very few 5-10 scattered. And on my upper chest, the next morning the rashes persisted even more covering my back and my chest down my stomach area. Leaving just a few in my palms and legs, doctor asked me to discontinue everything both ARV’s and Prophylaxis. 2nd day without medication just loratidine to control my suspected allergy (loratidine 10mg 3x/day ) still worsening this time the mosquito bites flattened and more like a map all over me. I was seen by my Doctor and said to just continue only my Cotrimoxazole according to the doctor she is worried with my cd4 in 97 without any prophylaxis and together with the same anti allergy Loratidine 10mg but this time I will take it with citirizine 10mg. on my 4th day with my rashes and there is very minimal changes on my arms rashes is still there but less reddish on my chest still map like but less reddish but down the stomach is as ease same with all the parts of my body although I have very few on my neck and almost nothing in my face except my lips that became swollen on the second day onset the allergy. I still have to see my doctor in in 2 days and see what will happen for now im on loratidine and cotrimoxazole. I Am worried and I hope someone who had the same experience could help me. Or a doctor’s advice will be a great help.

Sincerely,

Alex

0 Comments

Leave a reply

© 2020 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account